MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BIPOLAR HEADS; COCR BIPOLAR HEAD Ø28X48

MEDACTA INTERNATIONAL SA BIPOLAR HEADS; COCR BIPOLAR HEAD Ø28X48
Model Number 25060.2848
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 nov 2025.Ball heads: bipolar head 25060.2848 cocr bipolar head d 28x48 (k091967) lot.2410246: (b)(4) items manufactured and released on 12-sept-2024.Expiration date: 25-aug-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
After two months from the primary surgery, the bipolar head dislocated from the acetabulum.The surgeon revised the implant, converting the bipolar system to a total hip arthroplasty.

Brand Name
BIPOLAR HEADS
Common Device Name
COCR BIPOLAR HEAD Ø28X48
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23615344
Report Number3005180920-2025-01165
Device Sequence Number13004049
Product Code KWY
UDI-Device Identifier07630030843679
UDI-Public07630030843679
Combination Product (Y/N)N
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25060.2848
Device Lot Number2410246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale